# SDR 95FDEA00223

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T4063
- Condition: Gouged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN SKIN AT F/O'S WINDSHIELD WIPER MOUNT AND JUST BELOW O/B SIDE OF NR 1 WINDOW.  BLENDED GOUGE AT SKIN BELOW F/O'S WINDSHIELD WIPER.  INSTALLED DOUBLER PER FEDEX EA NR 7-5330-23942.
